The standard form of von Neumann algebras.
Mathematica Scandinavica, Tome 37 (1975), pp. 271-283
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1975__37_166445,
author = {Uffe Haagerup},
title = {The standard form of von {Neumann} algebras.},
journal = {Mathematica Scandinavica},
pages = {271--283},
year = {1975},
volume = {37},
zbl = {0304.46044},
url = {http://geodesic.mathdoc.fr/item/MS2_1975__37_166445/}
}
Uffe Haagerup. The standard form of von Neumann algebras.. Mathematica Scandinavica, Tome 37 (1975), pp. 271-283. http://geodesic.mathdoc.fr/item/MS2_1975__37_166445/